Optical solitons having anti-cubic nonlinearity with a couple of exotic integration schemes


Al-Ghafri K. S. , Krishnan E. V. , Biswas A., EKİCİ M.

OPTIK, vol.172, pp.794-800, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 172
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2018.07.101
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.794-800
  • Keywords: Solitons, Anti-cubic nonlinearity, Nonlinear Schrodinger's equation, EQUATION METHOD, WAVE
  • Yozgat Bozok University Affiliated: Yes

Abstract

This paper investigates the soliton solutions to nonlinear Schrodinger's equation (NLSE) with anti-cubic nonlinearity in optical fibers. The complex form of the NLSE has been reduced to nonlinear ordinary differential equation (ODE) using wave transformation. Then, two techniques, namely, improved projective Riccati equations method and extended Fan's sub-equation method have been implemented to solve the ODE. As a result, various types of solitons such as bright, dark, singular, dark-singular combo optical soliton solutions are obtained along with other solutions.